User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Escobar, M.; Neykova, D.; Zagst, R. 
Non-TUM Co-author(s):
ja 
Cooperation:
Title:
Optimal Investment in Multidimensional Markov-modulated Affine Models: Theory and Examples 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Annals of Finance 
Journal listet in FT50 ranking:
nein 
Year:
2015 
Journal volume:
11 
Journal issue:
Pages contribution:
503-530 
Key publication:
Nein 
Peer reviewed:
Ja 
Commissioned:
not commissioned 
Technology:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein 
versions